# SDR MASA2024040700035

- Difficulty date: April 7, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 17,550 hours, 10,445 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH.  CLEARED INHIBITS
